MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR CATH SECURE; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR CATH SECURE; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16SD
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that it is unknown if the device will be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: a patient's foley disconnected and subsequently contracted a uti.
 
Additional Manufacturer Narrative
A device history record could not be reviewed because the lot number was reported as unknown.The sample was not provided for evaluation therefore the reported condition could not be confirmed.The root cause and corrective action plan for a detached catheter will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR CATH SECURE
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10648541
Report Number9612030-2020-02652
Device Sequence Number4044243
Product Code FFG
UDI-Device Identifier20884521029597
UDI-Public20884521029597
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16SD
Device Catalogue NumberP4P16SD
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date12/03/2020
Patient Sequence Number1